Author(s) |
Harris, Adam
Wysocki, Krzysztof
|
Publication Date |
2008
|
Abstract |
Let M be a three–dimensional contact manifold, and ψ : D \{0} → M x ℝ a finite–energy pseudoholomorphic map from the punctured disc in ℂ that is asymptotic to a periodic orbit of the contact form. This article examines conditions under which smooth coordinates may be defined in a tubular neighbourhood of the orbit such that ψ resembles a holomorphic curve, invoking comparison with the theory of topological linking of plane complex algebroid curves near a singular point. Examples of this behaviour, which are studied in some detail, include pseudoholomorphic maps into Ep,q x R, where Ep,q denotes a rational ellipsoid (contact structure induced by the standard complex structure on ℂ²), as well as contact structures arising from non-standard circle–fibrations of the three–sphere.
|
Citation |
Transactions of the American Mathematical Society, 360(4), p. 2131-2152
|
ISSN |
1088-6850
0002-9947
|
Link | |
Publisher |
American Mathematical Society
|
Title |
Branch Structure Of J-Holomorphic Curves Near Periodic Orbits Of A Contact Manifold
|
Type of document |
Journal Article
|
Entity Type |
Publication
|
Name | Size | format | Description | Link |
---|